Items where Author is "Welch, DBM"

Up a level
Export as [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.

Article

Article
Amend, A. , Oliver, T. , Amaral-Zettler, L. , Boetius, A. ORCID: https://orcid.org/0000-0003-2117-4176, Fuhrman, J. A. , Horner-Devine, M. , Huse, S. , Welch, D. , Martiny, A. , Ramette, A. , Zinger, L. and Martiny, J. (2013)
Macroecological patterns of marine bacteria on a global scale ,
Journal of Biogeography, 40 (4), pp. 800-811 .
doi:https://doi.org/10.1111/jbi.12034 , hdl:10013/epic.50935

This list was generated on Thu Nov 26 07:11:05 2020 CET.